Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 21, NWS Cleveland, OH

May 22, 2018Crawford County, Seneca County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 22, 2018, 3:12 PM EDT for Crawford County, Seneca County, Wyandot County, Ohio. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2018, 3:12 PM EDT (19:12 UTC)
Expired
May 22, 2018, 4:15 PM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 3:35 PM EDTTSTM WND DMG6 Wsw Chatfield, OHTREE REPORTED DOWN 1356 ORR ROAD.
May 22, 3:44 PM EDTTSTM WND DMG4 S Chatfield, OHTREE DOWN REPORTED AT 3426 LEMERT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

270 
WUUS51 KCLE 221912
SVRCLE
OHC033-147-175-222015-
/O.NEW.KCLE.SV.W.0021.180522T1912Z-180522T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
312 PM EDT TUE MAY 22 2018

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seneca County in northwestern Ohio...
  Wyandot County in northwestern Ohio...
  Crawford County in north central Ohio...

* Until 415 PM EDT

* At 312 PM EDT, a severe thunderstorm was located over Sycamore, or
  10 miles south of Tiffin, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines. 

* Locations impacted include...
  Bucyrus, Upper Sandusky, Galion, Crestline, Forest, New Washington,
  Bloomville, Sycamore, Morral, Chatfield, Marseilles, Carey, Attica,
  Benton, Nevada, Wharton, Tiro, North Robinson, Harpster and Kirby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4090 8351 4091 8348 4099 8346 4099 8326
      4107 8323 4108 8283 4100 8283 4099 8272
      4071 8273 4072 8283 4070 8286 4069 8343
      4070 8344 4071 8349 4081 8350 4082 8352
TIME...MOT...LOC 1912Z 285DEG 28KT 4096 8316 

HAIL...1.00IN
WIND...60MPH
 
$$

LaPlante
2 follow-up statements
675 
WWUS51 KCLE 221946
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
346 PM EDT TUE MAY 22 2018

OHC147-221954-
/O.CAN.KCLE.SV.W.0021.000000T0000Z-180522T2015Z/
Seneca OH-
346 PM EDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
north central and northwestern Ohio.

LAT...LON 4090 8351 4091 8348 4099 8346 4099 8273
      4071 8273 4072 8283 4070 8286 4069 8343
      4070 8344 4071 8349 4082 8350 4082 8352
TIME...MOT...LOC 1944Z 284DEG 30KT 4091 8287 

$$

OHC033-175-222015-
/O.CON.KCLE.SV.W.0021.000000T0000Z-180522T2015Z/
Wyandot OH-Crawford OH-
346 PM EDT TUE MAY 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WYANDOT AND CRAWFORD COUNTIES...

At 344 PM EDT, a severe thunderstorm was located near New 
Washington, or 9 miles northeast of Bucyrus, moving east at 35 mph. 
Additional strong storms were located across northern Crawford and 
Wyandot counties. These were also moving east.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines. Torrential rainfall is also occurring 
         with these storms.

Locations impacted include...
Bucyrus, Upper Sandusky, Galion, Crestline, Forest, New Washington,
Sycamore, Morral, Chatfield, Marseilles, Carey, Benton, Nevada,
Wharton, Tiro, North Robinson, Harpster, Kirby, Oceola and Sulpher
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4090 8351 4091 8348 4099 8346 4099 8273
      4071 8273 4072 8283 4070 8286 4069 8343
      4070 8344 4071 8349 4082 8350 4082 8352
TIME...MOT...LOC 1944Z 284DEG 30KT 4091 8287 

HAIL...1.00IN
WIND...60MPH
 
$$

Oudeman
599 
WWUS51 KCLE 222011
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
411 PM EDT TUE MAY 22 2018

OHC033-175-222021-
/O.EXP.KCLE.SV.W.0021.000000T0000Z-180522T2015Z/
Wyandot OH-Crawford OH-
411 PM EDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR WYANDOT AND CRAWFORD COUNTIES
WILL EXPIRE AT 415 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM EDT for
north central and northwestern Ohio.

LAT...LON 4090 8351 4091 8348 4099 8346 4099 8273
      4071 8273 4072 8283 4070 8286 4069 8343
      4070 8344 4071 8349 4082 8350 4082 8352
TIME...MOT...LOC 2011Z 285DEG 28KT 4086 8261 

$$

Oudeman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:47 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 22, 1:47 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
147 PM EDT Tue May 22 2018

.SYNOPSIS...
A warm front will settle just north of the area today as low
pressure moves over western Lake Erie by this afternoon. A cold
front will move east across the area this afternoon as the low
tracks into upstate New York by this evening. High pressure will
slowly build east across the region tonight through Thursday,
shifting east of the region by Friday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Updated for Severe Thunderstorm Watch 0115 valid until 9PM EDT.

Original discussion...
Based on latest surface observations, the warm front has lifted
north through most of the area early this morning, with the
exception of the Toledo area. Rain showers are quickly
diminishing across the eastern part of the area, with mainly dry
conditions across the western half of the area. Expect this
trend to continue eastward, with mainly dry conditions for
several hours this morning. Some of the hi-res guidance develops
some widely scattered/isolated showers throughout the morning,
so have held on to some slight chance pops through the morning
across the area.

Low pressure will move east across Michigan this morning into
northwest Ohio by this afternoon, accelerating eastward across
the area through the afternoon and pushing a cold front east
through the area. Showers and thunderstorms are expected to
develop again ahead of the cold front/low, with pops ramped back
up into the mid chance and low likely range early to mid
afternoon.

Another conditional severe threat is in place for this afternoon
ahead of the cold front. Guidance suggest steady destabilization
throughout the day, building to a peak of 1500-2000 j/kg MLCAPE
along and southeast of the I-71 corridor ahead of the cold front
late this afternoon. Deep layer shear and lapse rates are fairly
marginal, however there looks to be a brief window of better
shear before diurnal stabilization, as a mid level short wave
and belt of enhanced 500mb flow spreads southeast across the
region, closer to 00Z. There could be a brief period of more
organized multicellular convection, with a bit of a damaging
wind/hail threat southeast of the I-71 corridor between 5 PM and
10 PM, and the current SPC Day 1 marginal risk area is
appropriate at this time.

The front will quickly push east of the area tonight, with high
pressure building into the area overnight. Rain showers will
generally end across the area from 03-06Z, with dry conditions
for the rest of the overnight through Wednesday. As far as
temperatures, have bumped temps up a degree or two, closer to
the warmer MOS for highs today. No major changes to temps
tonight or Wednesday.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
High pressure should be overhead Wednesday night and with light
winds and relatively low dew points, forecast low temperatures
will be on the low end of guidance, generally upper 40s and
lower 50s. Lake breezes will probably persist on Thursday,
otherwise forecast temperatures will be above seasonal normals
given the air mass and the high sun angle this time of year.

The surface high should be east of the area on Friday but the ridge
axis aloft is progged to remain overhead. Some return moisture is
likely but with no trigger, would not expect diurnal convection. By
Saturday there will be a better chance for showers/storms as the
trough aloft slides across the Great Lakes. Temperatures should
reach the lower/mid 80s by Saturday unless there are more clouds and
showers than I think.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
There remains a lot of questions for much of the holiday weekend.
The amount of deep moisture from the south is in question as some of
the models keep it mostly bottled up in the south. The timing of the
next front is also in question as some of the models wash the front
out as the ridge aloft is progged to build again by early next week.
The forecast will have slightly higher pops during the day versus
night due to diurnal considerations but will not pin point a
forecast period for anything higher than "chance" pops at this time.
The forecast will be on the warm side of guidance given the air mass
on Sunday but will cool it down just a bit by Monday in the event
that the weak front has pushed through and the wind may have veered
more ENE.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Cold front just SE of Tol area with broken line of showers
developing ahead of it, from Lake Erie SW into Central IN. It will
become the focus of convection later this afternoon. Convection
should push SE of forecast area by 00z. Stratus deck MVFR with
areas of IFR will develop behind the front overnight. Skies
gradually scatter out from the NW late tonight as high pressure
builds over the Great Lakes. High pressure will remain over the
forecast area into the weekend.

OUTLOOK...VFR.

&&

.MARINE...
A cold front will cross Lake Erie late today. Winds have been
easterly early this morning but will become more southeast and then
southwest ahead of the front veering westerly late today and early
tonight behind the front. Winds and waves are not expected to be
very strong, probably not as strong as the east winds have been, so
winds and waves will remain below small craft advisory conditions
despite the frontal passage.

High pressure will slide across the lower Great Lakes midweek,
moving east of Lake Erie by Friday. Winds will come around SSW by
Friday. A weak cold front will sag south across the northern lakes
on Saturday, likely crossing Lake Erie on Sunday with a chance of
showers and thunderstorms and winds shifting more northeasterly. The
timing and details of the weekend system are low confidence at this
point.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...DJB/Greenawalt
SHORT TERM...Kosarik
LONG TERM...Kosarik
AVIATION...DJB
MARINE...Kosarik
Hazardous weather outlook, May 22, 9:12 AM EDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Cleveland OH
912 AM EDT Tue May 22 2018

OHZ020>023-029>033-037-038-047-231315-
Medina-Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-
Morrow-Holmes-Knox-
912 AM EDT Tue May 22 2018

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms will develop this afternoon and evening ahead
of an approaching cold front. Some of the thunderstorms may be
strong to severe. The greatest threat will be from damaging winds.
The thunderstorms may also produce brief heavy rain which may cause
ponding of water and minor flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ003-006>014-017>019-027-028-036-089-
PAZ001>003-231315-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Wyandot-Crawford-Marion-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
912 AM EDT Tue May 22 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 22, 2:19 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
219 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             PARMA HEIGHTS           41.39N 81.76W
05/22/2018  E0.75 INCH       CUYAHOGA           OH   AMATEUR RADIO

&&

RILEY
Local storm report, May 22, 2:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
226 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             NORTH ROYALTON          41.31N 81.75W
05/22/2018  E1.00 INCH       CUYAHOGA           OH   AMATEUR RADIO

            HAIL LASTED FOR 1 MINUTE

&&

RILEY
Local storm report, May 22, 2:27 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             PARMA HEIGHTS           41.39N 81.76W
05/22/2018  E0.75 INCH       CUYAHOGA           OH   AMATEUR RADIO

&&

RILEY
Special weather statement, May 22, 2:34 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
234 PM EDT TUE MAY 22 2018

OHZ017-018-027-221930-
Seneca-Wyandot-Hancock-
234 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SENECA...NORTHERN
WYANDOT AND HANCOCK COUNTIES...

At 233 PM EDT, a strong thunderstorm was located near Arcadia, or 7
miles southwest of Fostoria, moving east at 35 mph.

Winds in excess of 40 mph, torrential rainfall, and half inch hail
are possible with this storm.

Locations impacted include...
Findlay, Tiffin, Fostoria, McComb, Sycamore, Arcadia, Rawson, Vanlue,
Van Buren, New Riegel, Carey, Benton Ridge and Bascom.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4117 8379 4116 8315 4088 8318 4096 8388
      4117 8388
TIME...MOT...LOC 1833Z 273DEG 31KT 4107 8349

Clark
Local storm report, May 22, 2:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             BROADVIEW HEIGHTS       41.32N 81.68W
05/22/2018  E1.25 INCH       CUYAHOGA           OH   PUBLIC

            ESTIMATED 1 TO 1.5 INCH HAIL STONES. REPORTED VIA TWITTER
            WITH VIDEO OF HAIL.

&&

RILEY
Special weather statement, May 22, 2:47 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
247 PM EDT TUE MAY 22 2018

OHZ010-019-221945-
Huron-Lorain-
247 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HURON AND
SOUTHWESTERN LORAIN COUNTIES...

At 246 PM EDT, a strong thunderstorm was located over Wakeman, or 11
miles east of Norwalk, moving east at 35 mph.

Torrential rainfall, winds in excess of 30 mph, and pea size hail
are possible with this storm.

Locations impacted include...
Norwalk, Wellington, Milan, Northern Milan, Wakeman, Oberlin,
Lagrange, Penfield, Pittsfield, Monroeville and Kipton.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4129 8256 4126 8198 4120 8198 4120 8207
      4115 8207 4114 8209 4118 8268 4128 8277
TIME...MOT...LOC 1846Z 273DEG 31KT 4124 8238

Clark

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:41 PM EDTSpecial Weather StatementCLEKnox64 min
May 21, 8:54 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Knox, Marion, Morrow, Richland3 hr
May 21, 9:07 PM EDTSpecial Weather StatementCLEAshland, Holmes, Wayne53 min
May 21, 9:30 PM EDTFlash Flood WarningCLEAshland, Morrow, Richland6 hr
May 21, 10:00 PM EDTSpecial Weather StatementCLEHolmes, Stark, Wayne60 min
May 21, 10:11 PM EDTAreal Flood AdvisoryCLEHolmes, Wayne3 hr
May 21, 11:44 PM EDTAreal Flood AdvisoryCLEKnox, Morrow3 hr
May 22, 1:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain52 min
May 22, 2:08 PM EDTSpecial Weather StatementCLESeneca22 min
May 22, 2:12 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit44 min
May 22, 2:16 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca, Wyandot59 min
May 22, 2:34 PM EDTSpecial Weather StatementCLEHancock56 min
May 22, 2:43 PM EDTSevere Thunderstorm WarningCLEPortage47 min
May 22, 2:46 PM EDTSevere Thunderstorm WarningCLETrumbull44 min
May 22, 2:47 PM EDTSpecial Weather StatementCLEHuron58 min
May 22, 3:16 PM EDTAreal Flood AdvisoryCLECrawford, Richland, Seneca, Wyandot3 hr
May 22, 3:17 PM EDTSevere Thunderstorm WarningCLEHancock43 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningCLEAshland, Richland52 min
May 22, 3:27 PM EDTSevere Thunderstorm WarningCLETrumbull22 min
May 22, 3:42 PM EDTAreal Flood AdvisoryCLETrumbull3 hr
May 22, 3:58 PM EDTSpecial Weather StatementCLEWayne47 min
May 22, 4:00 PM EDTSpecial Weather StatementCLEMahoning30 min
May 22, 4:15 PM EDTSpecial Weather StatementCLEAshland, Richland45 min
May 22, 4:22 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne53 min
May 22, 4:36 PM EDTSpecial Weather StatementCLEStark, Wayne39 min
May 22, 4:57 PM EDTSevere Thunderstorm WarningCLEStark33 min
May 22, 5:16 PM EDTSpecial Weather StatementCLEHolmes, Stark44 min
May 22, 5:27 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark18 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.